lithiumflavored (lithiumflavored) wrote in vaginapagina,
lithiumflavored
lithiumflavored
vaginapagina

Mirena

Hello again ladies

First off I just want to say thanks to all who replied to my last entry here about the possible sperm allergy, I'm currently trying to see everything I can do for that.

Today, I had my Mirena IUD removed. It's been nothing but trouble for me. I gained 45 pounds, only in my tummy, was hungry all the time, had violent mood swings, my periods NEVER stabilized, in fact I had about 2-3 a month, and I had a YI pretty much every month...oh, and the smell wasn't that great either. It's obvious that after 7 months of trying to cope and wait for things to settle down, I couldn't take it anymore.

But that's just me, and I'm guessing my body just can't take anymore hormones.

Oddly enough I'm a little sad to see the little thing go, even though I often referred to it as Satan's device of evil and trickery. I feel a little empty.



But anyway, my reason for posting is, I'm just wondering if anybody else has experienced these symptoms with Mirena, and if so, how long did it take to get your body back to "normal"?


Also, how long should I wait before intercourse? My doctor informed me that anytime your cervix is "messed" with(couldn't think of a better word) you are temporarily at a higher risk for pregnancy.

I should have asked my doctor all these things, but it's a bit awkward. My gyno is a male, and he's very rushy and doesn't really give you time to ask anything. (It's all I can get with my insurance atm)
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 7 comments